# SDR AALA202202115699

- Difficulty date: February 1, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 32,246 hours, 17,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D2815007200200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING FUEL ACCESS PANEL / PLATE 540HB FASTENER HOLES. REPLACED  FUEL ACCESS PANEL / PLATE PER SRM 57-27-114-283-002.
